# SDR USAA2009032490676

- Difficulty date: February 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C1 CHECK - CORROSION ON L2 DOOR SILL CHORD AT BS 600 - BS 740, LBL 65, WL 208.1  REPLACED L2 DOOR SILL CHORD AT BS 600 - BS 740, LBL 65, WL 208.1 IAW B757 SRM 51-40-02.
